# SDR DXTA2008122003419

- Difficulty date: December 20, 2008
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 7,170 hours, 4,356 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 67421801
- Part serial: BMC074
- Condition: Inoperative
- Location: Mlg
- Part time: 2,344 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, GEAR WOULD NOT RERACT. 3 GREEN GEAR DOWN + LOCKED LIGHT, NO RED LIGHTS , RETURN TO DEPARTURE FOR LANDING UNDER LANDING WEIGHT TO APROX 30660 POUNDS.  REMOVED AND REPLACED THE NOSE GEAR UPPER AND LOWER BARREL ASSY. PERFORMED OPS CHECK SATISFACTORY. WORK DONE IAW COMPONENT MM CHP 32-20-02. REMOVED LOWER BARREL ASSY PN 6742170-1 SN BMC071 HOURS 1060.6 CYC 2344, REMOVED LOWER/UPPER BARREL MOD ASSY  PN 6794062-4 SN BMC002 HOURS 1060.6 CYC 2344.
